Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MegzMarie

No Period on Accutane??

Recommended Posts

So I'm on my last month of Accutane (Yay! :dance: ) but I have not had my period for 3 months. I have all the other symptoms besides the actual period. Before you ask no I am not preggers, I was just seeing if anyone else has had this problem for this period of time. I talked to my derm and she said if it doesn't return after I'm off Accutane to go see my OBGYN. I have not had any other symptoms besides regular dryness and I am only 21 so I'm not sure if this is normal. Please let me know!

xoxo

Megz :wub:

Share this post


Link to post
Share on other sites

Menstrual irregularities are listed as a side effect of the drug, but if you're using BCPs (or any other form of hormonal birth control to satisfy iPledge requirements) those might be the culprit as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×